Correction to "Integral points and effective cones of moduli spaces of stable maps"
Brendan Hassett and Yuri Tschinkel
Source: Duke Math. J.
Volume 125, Number 1
We correct a sign error in the published version of the paper.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1096128237
Digital Object Identifier: doi:10.1215/S0012-7094-04-12516-3
Mathematical Reviews number (MathSciNet): MR2097360
Zentralblatt MATH identifier: 1063.14502